Skip to content

Read user comments about the side effects, benefits, and effectiveness of clorazepate dipotassium Oral.

Overall User Ratings

27 Total User Reviews

User Reviews

«Previous 16-20 of 21 Next»
Condition: Anxious
7/28/2008 2:07:44 AM

Reviewer: Hinder_Chick, 13-18 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I haven't been on this medication too long, but the time I have been it has worked pretty well.... BUT I am VERY afraid of becoming addicted to it after reading some of the comments left on it. And also I was sun sensitivity as a sun side effect, but ever since I have been on it I burn like crazy and I use to react so well to the sun. I am wondering if the medication is right for me.

Condition: Anxious
2/24/2008 8:01:38 PM

Reviewer: mlsteve, 45-54 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
not been on it lng but it makes me feel drugged

Condition: Anxious
12/9/2007 9:50:49 PM

Reviewer: KYGAUL33@YAHOO.COM, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 3

Comment:
IV BEEN ON CLORAZEPATE 15MG SENCE NOVEMBER 30TH AND I STILL HAVE ANXIE BAD ITS 1 TABLET TWICE A DAY I WAS ON KLOPIEN FOR 13YEARS IT JUST STOP WORKING I WOULD NEVER TELL ANY ONE TO GET ON IT IV BEEN HAVEING WITH DRAW FROM IT BAD AND I THINK I STILL DO ..DOES ANY ONE NO WHAT MED IS THE BEST FOR ANXIOUS...

Condition: Anxious
12/5/2007 3:16:35 PM

Reviewer: J90shero, 25-34 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
CAUTION - THIS MEDICATION IS HIGHLY ADDICTIVE. After being on this medication for 6 years. I am horrified of running out of the medication. If I am even 2 to 3 hours late I slowly begin to have anxiety attacks and slight hallucinations. If you take this drug or any benzodiazapine -TRY not to take it long term. Biggest mistake of my life. I had a much easier time coming off heroin and morphine. My ... Show Full Comment

Condition: Anxious
9/27/2007 10:58:01 PM

Reviewer: sweet-t, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have never felt so relaxed, and actually able to function in my whole life!!!!!!! After taking it, I am not afraid or peranoid that everyone is looking at me.

«Previous 16-20 of 21 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.